MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" message was confirmed during the functional testing and the archive data review.The root cause of the system error was the drivetrain motor brake gap being wide (out of the specification).This caused the autopulse to stop functioning with a system error, per design.The archive data indicated system error 139 (unable to hold compression position), confirming the reported complaint.The autopulse platform failed the functional testing due to a "system error, out of service, revert to manual cpr" message displayed upon powering up, confirming the reported complaint.The investigation revealed that the root cause of the system error was the wide drivetrain motor brake gap (out of specification).The system error was reset using the ap vision software, and the brake gap needs to be adjusted within the specifications to address the reported complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
The distributor reported that the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" message upon powering on.No further information was provided.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20930036
Report Number3010617000-2024-00977
Device Sequence Number8320479
Product Code DRM
UDI-Device Identifier00849111002516
UDI-Public00849111002516
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown